I've been using the progesterone suppositories since the 17th and I spotted during much of the first week I used them. Things were significantly better down below on last Saturday and I was fairly certain that I'd found the best way to insert them while sparing my cervix any further irritation. I was confident that the spotting was a thing of the past.
So much for confidence.
Last Sunday I was instructed to begin using two suppositories each day, approximately twelve-hours apart. So I use one in the evening before bed and one mid-morning. That may not seem like a big deal, but I have to lie down for an hour after insertion to let the suppository melt (it feels as gross as it sounds) and get as much of the hormone hitting my bloodstream as possible. It's not pleasant to have a three-year old running wild because he knows I can't get up to take control, but it's manageable because Mother-of-the-Year over here has been plying him with gummy snacks, milk, his favorite TV show, and anything else to get him to settle down while I have to lie down.
It also sucks that I'm beginning to feel a bit raw downstairs. I keep these babies in the fridge, but I swear that they burn wherever they end up melting. My vadge is only so big and I've run out of places to stick these things so I'm forced to feel this mess melting all over tissue that is already feeling impossibly sensitive. Put simply, sometimes it hurts. Again, that's not the worst and it's manageable.
By far, the biggest problem is that my spotting has returned with a vengeance on the two suppositories per day regimen. My heart drops every single time that I notice the slightest amount of pink on my toilet tissue - and sometimes it sure looks like a lot, though it probably looks like more than it is because it's mixed with the waxy suppository remnants. Then I remember that this is "normal" and I try to calm down while thinking positive thoughts and/or whispering fervent prayers.
I can think of nothing that freaks me out more at this moment than bleeding of any sort coming from my ladyparts. I spot every morning and after every BM, begin spotting orange most afternoons, and usually taper off to nothing by the evening so I can insert the bedtime dose and start all over again the next morning. Hooray for hormones!
I realize that it sounds like I'm complaining and I'm really not. I think it's interesting and I'm sharing in the hopes that this is helpful information for at least some of you who are reading. I welcome using these for many weeks to come and I rejoice that I have the opportunity to use them at this dosage at all. The spotting is upsetting because the obvious implication, but I am still so thankful. That's really the most important thing to get across: I am so thankful.